A Selberg integral for the Lie algebra A_{$n$}

S. Ole Warnaar School of Mathematics and Physics, The University of Queensland

TBD mathscidoc:1701.332010

Acta Mathematica, 203, (2), 269-304, 2007.9
A new$q$-binomial theorem for Macdonald polynomials is employed to prove an A_{$n$}analogue of the celebrated Selberg integral. This confirms the $ \mathfrak{g} ={\rm{A}}_{n}$ case of a conjecture by Mukhin and Varchenko concerning the existence of a Selberg integral for every simple Lie algebra $ \mathfrak{g} $ .
Beta integrals; Selberg integrals; Macdonald polynomials
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 92 downloads ] [ 0 comments ]
@inproceedings{s.2007a,
  title={A Selberg integral for the Lie algebra A_{$n$}},
  author={S. Ole Warnaar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203354485952719},
  booktitle={Acta Mathematica},
  volume={203},
  number={2},
  pages={269-304},
  year={2007},
}
S. Ole Warnaar. A Selberg integral for the Lie algebra A_{$n$}. 2007. Vol. 203. In Acta Mathematica. pp.269-304. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203354485952719.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved